# SDR CALA2019070801166

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231369200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR SKIN BETWEEN FR28-29 STR43R HAS DENT A3NB- 05-3-6003 PER NON ROUTINE 9292198 REPAIRED LWR FUSELAGE EXTERIOR SKIN B/W FR28-29R AT STR43R IAW SRM 53-00-11-300-042.
